# SDR CALA2019052400004

- Difficulty date: May 19, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 58,054 hours, 10,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7058 BULK CARGO STA 1540-STA 1562 S37L STRINGER FOUND CORRODED BULK CARGO COMPT STA 1540-1562 S37L STRINGER REPAIRED AS PER SRM53-00-03 REPAIR 2 AND REFER EC/RA 5310-07607 REV - AND ATTACH MAINTENANCE WORKSHEET FORM ITEM 1-42 ACCOMPLISHED RII INSPECTED OKAY BULK CARGO COMPT STA 1540-1562 S37L STRINGER REPAIRED AS PER SRM53-00-03 REPAIR 2 AND REFER EC/RA 5310-07607 REV - AND ATTACH MAINTENANCE WORKSHEET FORM ITEM 1-42 ACCOMPLISHED RII INSPECTED OKAY.
